MathSciNet Relay Station
MathSciNet bibliographic data
MR1528827 Contributed Item
Shapiro, H. S.; Bellman, Richard; Newman, D. J.; Weissblum, W. E.; Smith, H. R.; Coxeter, H. S. M.; Advanced Problems and Solutions: Problems for Solution: 4603-4607. Amer. Math. Monthly 61 (1954), no. 8, 571–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement